Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 8, 2009, 9:39 PM CDT for Callaway County, Osage County, Missouri. It took effect at May 9, 2009, 9:00 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2009, 9:39 PM CDT (02:39 UTC)
- In effect from
- May 9, 2009, 9:00 AM CDT
- Expired
- May 10, 2009, 9:55 AM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Callaway County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Chamois (CMSM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 090239
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT FRI MAY 08 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE MISSOURI RIVER...
NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
..THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS OVER THE EARLY MONTH OF
MAY ACROSS THE ADJACENT AND UPSTREAM MISSOURI RIVER BASIN...AND HEAVY
RAIN RECEIVED FROM THUNDERSTORMS THAT MOVED ACROSS THE AREA OVER THE
PAST 24 HOURS
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-100239-
/O.NEW.KLSX.FL.W.0099.090509T1400Z-090511T1536Z/
/CMSM7.1.ER.090509T1400Z.090509T1800Z.090510T0336Z.NO/
939 PM CDT FRI MAY 08 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* FROM SATURDAY MORNING TO MONDAY MORNING.
* AT 7:00 PM FRIDAY THE STAGE WAS 14.4 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 17.4 FEET BY SATURDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY LATE EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-100238-
/O.NEW.KLSX.FL.W.0100.090509T1342Z-090511T1800Z/
/HRNM7.1.ER.090509T1342Z.090510T0000Z.090510T1800Z.NO/
939 PM CDT FRI MAY 08 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN.
* FROM SATURDAY MORNING TO MONDAY AFTERNOON.
* AT 8:30 PM FRIDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 21.8 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/09 05/10 05/11 05/12 05/13
MISSOURI RIVER
CHAMOIS 17 E14.40 16.8 16.2 14.4 13.8 13.3
HERMANN 21 19.21 20.8 21.4 20.1 19.6 18.33 follow-up statements
000
WGUS83 KLSX 091430
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CDT SAT MAY 09 2009
...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ON AVERAGE 1 INCH ACROSS THE
MISSOURI RIVER BASIN OVER THE PAST 24 HOURS...WITH SUBSTANTIAL FLOWS
FROM SOUTHERN LOWER MISSOURI TRIBUTARIES WHICH RECEIVED MORE
PRECIPITATION ON THE ORDER OF AROUND 2 INCHES...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-101429-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-090511T1800Z/
/CMSM7.1.ER.090509T1415Z.090510T0000Z.090510T0600Z.NO/
929 AM CDT SAT MAY 09 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CREST
NEAR 17.6 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT SUNDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS TO FLOOD.
$$
MOC073-139-101428-
/O.EXT.KLSX.FL.W.0066.000000T0000Z-090512T1124Z/
/GSCM7.1.ER.090429T0352Z.090501T1200Z.090510T2324Z.NO/
929 AM CDT SAT MAY 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 23.7 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 24.7 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-101428-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-090511T1338Z/
/HRNM7.1.ER.090509T1300Z.090510T0000Z.090510T1338Z.NO/
929 AM CDT SAT MAY 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CREST
NEAR 22.2 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/10 05/11 05/12 05/13 05/14
MISSOURI RIVER
CHAMOIS 17 16.70 15.5 11.6 12.3 11.8 11.6
GASCONADE 22 E23.70 23.9 20.3 20.7 20.3 19.9
HERMANN 21 20.99 21.3 17.8 18.0 16.5 15.7000
WGUS83 KLSX 100238
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT SAT MAY 09 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE MISSOURI RIVER...
NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS OVER THE EARLY MONTH OF
MAY ACROSS THE ADJACENT AND UPSTREAM MISSOURI RIVER BASIN...AND HEAVY
RAIN RECEIVED FROM THUNDERSTORMS THAT MOVED ACROSS THE AREA OVER THE
PAST 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-110238-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-090511T1930Z/
/CMSM7.1.ER.090509T1854Z.090510T0000Z.090510T0730Z.NO/
938 PM CDT SAT MAY 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY AFTERNOON.
* AT 7:00 PM SATURDAY THE STAGE WAS 17.7 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT SUNDAY.
$$
MOC073-139-110237-
/O.EXT.KLSX.FL.W.0066.000000T0000Z-090514T1200Z/
/GSCM7.1.ER.090429T0352Z.090501T1200Z.090513T0000Z.NO/
938 PM CDT SAT MAY 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL THURSDAY MORNING.
* AT 7:00 PM SATURDAY THE STAGE WAS 23.8 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/10 05/11 05/12 05/13 05/14
MISSOURI RIVER
CHAMOIS 17 E17.70 16.4 14.4 13.7 12.9 12.2
GASCONADE 2 E23.80 23.5 22.8 22.2 21.5 20.6000
WGUS83 KLSX 101455
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 AM CDT SUN MAY 10 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING WAS A RESULT OF HEAVY RAINFALL LATE LAST WEEK...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-101525-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-090511T1930Z/
/CMSM7.1.ER.090509T1854Z.090510T0000Z.000000T0000Z.NO/
955 AM CDT SUN MAY 10 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM SUNDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL TO 12.6 FEET BY WEEKS END.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/11 05/12 05/13 05/14 05/15
MISSOURI RIVER
CHAMOIS 17 15.50 13.6 13.0 12.8 12.6 12.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 8, 6:50 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 8, 6:50 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 650 PM CDT FRI MAY 8 2009 .DISCUSSION... /248 PM CDT FRI MAY 8 2009/ FORECAST AREA HAS CLEARED OFF EARLY THIS AFTERNOON AS STORMS/MCV HAVE EXITED REGION. IN THE MEANTIME...MAIN SHORTWAVE MOVING INTO IOWA WILL SLIDE JUST NORTH OF FORECAST AREA...SO FEEL THAT PCPN CHANCES WITH IT WILL REMAIN NORTH OF AREA. DRY AND COOLER CONDITIONS TO PERSIST THROUGH SATURDAY NIGHT. WILL SEE LOWS IN THE UPPER 40S TO MID 50S TONIGHT ...HIGHS ON SATURDAY IN THE MID TO UPPER 60S...AND LOWS IN THE MID TO UPPER 40S SATURDAY NIGHT. AS HAS BEEN THE CASE WITH SYSTEMS OVER OUR AREA LATELY...BOUNDARY TO GET HUNG UP FOR AWHILE SOUTH OF MO. MODELS CONTINUE TO INDICATE ANOTHER WAVE ALONG THE BOUNDARY APPROACHING THE REGION ON MOTHERS DAY...SO KEPT CHANCE/SLIGHT CHANCE POPS DURING THE DAY...BEFORE DRYING EVERYONE OUT FOR THE BEGINNING OF THE WORK WEEK. MOTHERS DAY WILL BE COOL WITH HIGHS IN THE MID TO UPPER 60S. FOR THE REMAINDER OF THE EXTENDED PERIOD...RIDGE BEGINS TO MOVE OFF TO THE EAST ON TUESDAY...ALLOWING SOUTHERLY FLOW TO RETURN ONCE AGAIN. RAIN CHANCES RETURN TUESDAY NIGHT AS A WARM FRONT LIFTS THROUGH REGION AHEAD OF NEXT WEATHER SYSTEM WHICH WILL SLIDE THROUGH WEDNESDAY AND WEDNESDAY NIGHT...WITH RAIN CHANCES LINGERING THROUGH THURSDAY NIGHT. AS FOR TEMPERATURES THROUGH THE FORECAST PERIOD...MINOR ADJUSTMENTS TO GOING FORECAST WITH TEMPERATURES WARMING BACK UP INTO THE MID 70S TO AROUND 80 BY WEDNESDAY...JUST AHEAD OF NEXT FRONTAL BOUNDARY ...THEN COOL BACK DOWN A LITTLE AFTER THAT. BYRD && .AVIATION... /643 PM CDT FRI MAY 8 2009/ FOR THE 00Z TAFS...MAIN ISSUE TONIGHT IS COLD FRONT ARRIVAL AND SCT CONVECTION ALONG FRONT. HAVE PUT TEMPO IN UIN AND CB IN COU. SOME QUESTION AS TO WHETHER STORMS WILL MAKE IT TO STL. CWSU THINKING IS THAT STORMS WILL DISSIPATE AFTER SUNSET AND NOT MAKE IT TO STL. HOWEVER THERE IS STRONG CONVERGENGE ALONG THE FRONT SO THEY MIGHT SURVIVE. HAVE LEFT OUT FOR NOW AND WILL WATCH CLOSELY. OTHERWISE WINDS BEHIIND FRONT ARE STRONGER THAN GUIDANCE INDICATES SO HAVE STEPPED THEM UP. WINDS SHOULD BE STRONG ENOUGH TO PREVENT FOG FORMATION. JPK && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 8, 6:10 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 610 PM CDT FRI MAY 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 610 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING AHEAD OF A COLD FRONT. SMALL HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY NIGHT ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, May 8, 4:17 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 1 E PARK HILLS 37.85N 90.51W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
AT INTERSECTION OF HIGHWAY 67 AND ROSENER ROAD ...
POWER LINES DOWN.
&&
EVENT NUMBER LSX0901895
SIPPRELLLocal storm report, May 8, 4:18 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 5 E FREDERICKTOWN 37.56N 90.21W
05/08/2009 MADISON MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY 72 AND HIGHWAY F ...
SEVERAL HOUSES DAMAGED ALONG WITH TREES DOWN.
&&
EVENT NUMBER LSX0901896
SIPPRELLLocal storm report, May 8, 4:19 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 3 E KNOB LICK 37.68N 90.33W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY OO AND HIGHWAY T ...
TREES DOWN CLOSING THE INTERSECTION.
&&
EVENT NUMBER LSX0901897
SIPPRELLLocal storm report, May 8, 4:29 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0758 AM HAIL 5 S BLAND 38.23N 91.63W
05/08/2009 E1.50 INCH GASCONADE MO TRAINED SPOTTER
0800 AM HAIL 7 SSE BLAND 38.21N 91.58W
05/08/2009 E1.75 INCH GASCONADE MO TRAINED SPOTTER
0814 AM HAIL 2 N CUBA 38.09N 91.40W
05/08/2009 E1.00 INCH CRAWFORD MO TRAINED SPOTTER
0815 AM HAIL 1 W BOURBON 38.15N 91.27W
05/08/2009 E1.00 INCH CRAWFORD MO TRAINED SPOTTER
AT HIGHWAY 44 MILE MARKER 217
0820 AM HAIL BOURBON 38.15N 91.25W
05/08/2009 E1.00 INCH CRAWFORD MO AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED 1.00 INCH HAIL.
0850 AM FLASH FLOOD 9 ENE FREEBURG 38.37N 91.77W
05/08/2009 OSAGE MO LAW ENFORCEMENT
TWO FEET OF WATER OVER HIGHWAY 89...4 MILES NORTH OF
BELLE.
0905 AM HAIL VIBURNUM 37.72N 91.13W
05/08/2009 E1.00 INCH IRON MO TRAINED SPOTTER
0934 AM HAIL POTOSI 37.94N 90.78W
05/08/2009 E2.75 INCH WASHINGTON MO TRAINED SPOTTER
TRAINED SPOTTER IN POTOSI REPORTED BASEBALL SIZE HAIL
AT THIS TTIME (9...35 AM CDT)
1002 AM HAIL 2 S BONNE TERRE 37.89N 90.55W
05/08/2009 E0.70 INCH ST. FRANCOIS MO TRAINED SPOTTER
SPORATIC HAIL
1005 AM HEAVY RAIN 7 S BLAND 38.20N 91.63W
05/08/2009 M4.20 INCH GASCONADE MO TRAINED SPOTTER
TOTAL ACCUMULATION SINCE LATE YESTERDAY.
1010 AM TSTM WND DMG 5 W ELLINGTON 37.24N 91.06W
05/08/2009 REYNOLDS MO TRAINED SPOTTER
ALONG HIGHWAY F ... LARGE TREES DOWN ALONG WITH POWER
POLES ... DETACHED GARAGE SEVERELY DAMAGE.
1015 AM HAIL BONNE TERRE 37.92N 90.55W
05/08/2009 E0.75 INCH ST. FRANCOIS MO AMATEUR RADIO
PENNY SIZE HAIL REPORTED 5 MILES NORTH OF BONNE TERRE
REPORTED BY AMATEUR RADIO OPERATOR
1030 AM TSTM WND GST ELLINGTON 37.24N 90.97W
05/08/2009 M60 MPH REYNOLDS MO LAW ENFORCEMENT
SEVERAL REPORTS OF TREE DAMAGE OVER REYNOLDS COUNTY MO
1036 AM HAIL BLOOMSDALE 38.01N 90.22W
05/08/2009 E0.70 INCH STE. GENEVIEVE MO TRAINED SPOTTER
1039 AM HAIL 5 W STE. GENEVIEVE 37.97N 90.14W
05/08/2009 E1.25 INCH STE. GENEVIEVE MO AMATEUR RADIO
REPORTED BY AMATEUR RADIO OPERATOR
1045 AM TSTM WND DMG 6 N REDFORD 37.41N 90.90W
05/08/2009 REYNOLDS MO TRAINED SPOTTER
NUMEROUS TREES BLOWN DOWN BY HIGH WINDS.
1050 AM HAIL 1 W MODOC 38.05N 90.06W
05/08/2009 E1.50 INCH RANDOLPH IL TRAINED SPOTTER
1050 AM TSTM WND DMG 2 W BONNE TERRE 37.92N 90.59W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
SEVERAL 5 INCH LIMBS DOWN.
1113 AM TSTM WND DMG 2 W STEELEVILLE 38.01N 89.70W
05/08/2009 RANDOLPH IL TRAINED SPOTTER
TWO LARGE TREES BLOWN DOWN AT THE INTERSECTION OF IL
ROUTE 4 AND IL ROUTE 150.
1115 AM FLASH FLOOD POTOSI 37.94N 90.78W
05/08/2009 WASHINGTON MO AMATEUR RADIO
REPORTS OF 1 TO 2 FEET OVER WATER OVER MILL STREET IN
POTOSI.
1129 AM TORNADO 4 SE CALEDONIA 37.72N 90.72W
05/08/2009 IRON MO LAW ENFORCEMENT
TORNADO ON THE GROUND IN THE VICINITY OF THE
INTERSECTION OF MISSOURI HIGHWAYS 32 AND 21 SLIGHTLY
SOUTH OF THE WASHINGTON COUNTY LINE
1130 AM TSTM WND DMG 6 N REDFORD 37.41N 90.90W
05/08/2009 REYNOLDS MO TRAINED SPOTTER
TREES DOWN EVERYWHERE.
1138 AM TSTM WND DMG LESTERVILLE 37.46N 90.83W
05/08/2009 REYNOLDS MO TRAINED SPOTTER
TREES DOWN THROUGHOUT TOWN.
1140 AM FUNNEL CLOUD 2 W FARMINGTON 37.78N 90.46W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
1140 AM TSTM WND DMG 5 S POTOSI 37.86N 90.78W
05/08/2009 WASHINGTON MO AMATEUR RADIO
TREES ACROSS BOTH LANES OF MISSOURI HIGHWAY 21.
1145 AM TSTM WND GST IRON MOUNTAIN 37.70N 90.64W
05/08/2009 M76 MPH ST. FRANCOIS MO AMATEUR RADIO
AT 1145 AM CDT AMATEUR RADIO OPERATOR REPORTED 76 MPH
IN IRON MOUNTAIN
1145 AM TSTM WND GST 5 N POTOSI 38.01N 90.78W
05/08/2009 E70 MPH WASHINGTON MO AMATEUR RADIO
SEVERAL TREES DOWN 5 MILES SOUTH OF POTOSI ON HIGHWAY
21. TREES BLOCKING HIGHWAY 21. ROAD IS STILL CLOSED.
1145 AM TSTM WND DMG 1 SE IRON MOUNTAIN 37.69N 90.63W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
WIRES AND TREES DOWN OVER THE ROADS WITHIN THE IRON
MOUNTAIN LAKE RESORT.
1147 AM FLASH FLOOD 2 N BONNE TERRE 37.95N 90.55W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
WATER OVER THE ROAD NORTH OF BONNE TERRE RESULTING IN
ROAD CLOSURES BOTH NORTH AND SOUTH ALONG MISSOURI
HIGHWAY 67
1150 AM FUNNEL CLOUD FARMINGTON 37.78N 90.43W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
1150 AM TSTM WND DMG 4 S ARCADIA 37.53N 90.63W
05/08/2009 IRON MO AMATEUR RADIO
ALONG HIGHWAY 21 RADIO TOWER KNOCKED DOWN.
1155 AM TSTM WND DMG 1 E PARK HILLS 37.85N 90.51W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
AT INTERSECTION OF HIGHWAY 67 AND ROSENER ROAD ...
POWER LINES DOWN.
1157 AM TORNADO 3 W FARMINGTON 37.78N 90.48W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
TORNADO TOUCHED DOWN ON THE HILLSIDE TO THE WEST OF
FARMINGTON ... DISTANCE ESTIMATED.
1159 AM FLASH FLOOD 2 SSE POTOSI 37.91N 90.77W
05/08/2009 WASHINGTON MO TRAINED SPOTTER
FLOODING AROUND SPOTTERS HOME...2.62 INCHES OF RAIN SO
FAR.
1159 AM TSTM WND GST 4 W FARMINGTON 37.78N 90.50W
05/08/2009 E60 MPH ST. FRANCOIS MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN WEST SIDE OF STE FRANCOIS
COUNTY MO
1200 PM TSTM WND DMG 2 W DOE RUN 37.74N 90.54W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
TWO POWER POLES SNAPPED ALONG HIGHWAY W.
1202 PM TSTM WND DMG 2 N FARMINGTON 37.81N 90.43W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
MULTIPLE TREES DOWN ESTIMATED AT 10 INCHES IN DIAMETER
AT THE INTERSECTION OF CURRENT ROAD AND OLD HIGHWAY 67
1204 PM TSTM WND DMG DOE RUN 37.74N 90.50W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
LARGE TREE UPROOTED IN DOE RUN ALONG HIGHWAY W.
1205 PM TSTM WND DMG FARMINGTON 37.78N 90.43W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
HALF A ROOF TORN OF A HOUSE AT INTERSECTION OF LIBERTY
AND JEFFERSON.
1207 PM TSTM WND GST 1 N PARK HILLS 37.86N 90.53W
05/08/2009 E60 MPH ST. FRANCOIS MO AMATEUR RADIO
TRACKOR TRAILER OVERTURNED 1 MILE NORTH OF PARK HILL ON
HIGHWAY 67 SOUTHBOUND. HIGHWAY 67 IS BLOCKED SOUTHBOUND
1207 PM TSTM WND DMG IRONTON 37.60N 90.64W
05/08/2009 IRON MO BROADCAST MEDIA
BROWN SHOE BUILDING SUSTAINED ROOF DAMAGE. ALSO 30 TO
40 FEET TREES UPROOTED IN IRONTON.
1208 PM TSTM WND DMG PILOT KNOB 37.62N 90.64W
05/08/2009 IRON MO TRAINED SPOTTER
ESTIMATED STRAIGHT LINE WINDS GUSTING AT 50 TO 70 MPH
BRINGING DOWN MULTIPLE TREES ESTIMATED AT 12 TO 15 INCH
DIAMETER SIZE
1210 PM TSTM WND GST FREDERICKTOWN 37.56N 90.30W
05/08/2009 E70 MPH MADISON MO LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND THE
FREDRICKTOWN AREA. SOME OF THE LARGE TREES FELL ON
HOMES.
1210 PM FLASH FLOOD 2 SE POTOSI 37.92N 90.76W
05/08/2009 WASHINGTON MO TRAINED SPOTTER
ONE TO TWO FEET OVER NEW DIGGENS ROAD
1210 PM TSTM WND DMG 2 N FREDERICKTOWN 37.59N 90.30W
05/08/2009 MADISON MO TRAINED SPOTTER
VERY HIGH WINDS. ROOF BLOWN OFF OF BUILDING.
1210 PM TSTM WND GST FREDERICKTOWN 37.56N 90.30W
05/08/2009 E80 MPH MADISON MO NEWSPAPER
SEVERAL LARGE WINDOWS BLOWN OUT IN DOWNTOWN
FREDRICKTOWN. MINOR ROOF DAMAGE ALSO IN TOWN FROM
BULIDNINGS
1210 PM TSTM WND DMG FARMINGTON 37.78N 90.43W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
ROOF TORN OFF OF THE EL TAPATIO RESTAURANT.
1215 PM FLASH FLOOD POTOSI 37.94N 90.78W
05/08/2009 WASHINGTON MO AMATEUR RADIO
4 FEET OF WATER OVER JEFFERSON STREET IN POTOIS MO
1215 PM FLASH FLOOD BISMARCK 37.77N 90.62W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
TRAIN TRACK UNDER TIES ARE WASHED AWAY IN THE BISMARCK
AREA.
1215 PM TSTM WND DMG 5 E FREDERICKTOWN 37.56N 90.21W
05/08/2009 MADISON MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY 72 AND HIGHWAY F ...
SEVERAL HOUSES DAMAGED ALONG WITH TREES DOWN.
1220 PM TSTM WND DMG 3 E KNOB LICK 37.68N 90.33W
05/08/2009 ST. FRANCOIS MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY OO AND HIGHWAY T ...
TREES DOWN CLOSING THE INTERSECTION.
1223 PM FLASH FLOOD 3 ESE SPARTA 38.14N 89.66W
05/08/2009 RANDOLPH IL TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER THE ROADS IN SPOTS IN
RANDOLPH COUNTY.
1245 PM TSTM WND GST CHESTER 37.92N 89.83W
05/08/2009 E60 MPH RANDOLPH IL LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN FROM CHESTER TO 5 MILES EAST
OF CHESTER ILLINOIS SOUTHERN RANDOLPH
1250 PM TSTM WND GST 3 SW ELLIS GROVE 37.98N 89.95W
05/08/2009 M55 MPH RANDOLPH IL OTHER FEDERAL
ROOF SHINGLES BLOWN OFF OBSERVATION TOWER KNOWN AS TRI
LATERAL STATION AT KASKASKIA LOCK AND DAM. SEVERAL GUSTS
BETWEEN 40 AND 50 MPH.
1257 PM TSTM WND GST CHESTER 37.92N 89.83W
05/08/2009 E70 MPH RANDOLPH IL LAW ENFORCEMENT
SEVERAL TREES DOWN BETWEEN CHESTER IL AND ELLISVILLE IL
IN RANDOLPH CO
0100 PM HEAVY RAIN 2 NE FRENCH VILLAGE 37.99N 90.36W
05/08/2009 M3.55 INCH ST. FRANCOIS MO TRAINED SPOTTER
GRAVEL WASHED OFF DRIVEWAY ALONG WITH DEBRIS ON
NUMEROUS COUNTY ROADS DUE TO FLOODING. RAINFALL
REPRESENTS THE TOTAL SINCE 10 AM.
0102 PM TSTM WND GST ROCKWOOD 37.84N 89.70W
05/08/2009 M57 MPH RANDOLPH IL TRAINED SPOTTER
0103 PM HEAVY RAIN POTOSI 37.94N 90.78W
05/08/2009 M2.73 INCH WASHINGTON MO TRAINED SPOTTER
0109 PM FLASH FLOOD PARK HILLS 37.85N 90.53W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
WATER RESCUE OCCURRING IN PARK HILLS. TWO HOMES HAD
WATER 8 FEET DEEP INTO THE BASEMENT.
0110 PM FLASH FLOOD 2 NE CALEDONIA 37.78N 90.75W
05/08/2009 WASHINGTON MO AMATEUR RADIO
BIG RIVER OVERTOPPED ITS BANKS AND FLOODED THE ADJACENT
MISSOURI HIGHWAY M.
0118 PM TSTM WND DMG 2 SE FREDERICKTOWN 37.54N 90.27W
05/08/2009 MADISON MO PUBLIC
LADYS HOUSE WITH 3 OR 4 TREES (2 FT DIAMETER) DOWN AND
ALL SHINGLES AND FACIA METAL BLOWN OFF THE ROOF. POWER
IS ALSO OUT.
0149 PM FLASH FLOOD PARK HILLS 37.85N 90.53W
05/08/2009 ST. FRANCOIS MO AMATEUR RADIO
WATER RESCUE OCCURRING ON PRIME ROSE ROAD SOUTHWEST OF
PARK HILL MO.
0214 PM FLASH FLOOD ST. MARY 37.88N 89.95W
05/08/2009 STE. GENEVIEVE MO TRAINED SPOTTER
4 TO 5 FEET OF WATER OVER THE ROAD AT OLD ST. MARY ROAD
BY THE RAILROAD CROSSING
0222 PM FLASH FLOOD ST. MARY 37.88N 89.95W
05/08/2009 STE. GENEVIEVE MO TRAINED SPOTTER
SEVERAL INCHES OF WATER ACROSS HIGHWAY 61 AT THE NORTH
END OF TOWN... SPOTTER SAYS WATER IS RISING QUICKLY
0345 PM HEAVY RAIN 3 SW FESTUS 38.19N 90.44W
05/08/2009 M4.00 INCH JEFFERSON MO TRAINED SPOTTER
STORM TOTAL...OBSERVED STANDING WATER ON SOME ROADWAYS
0347 PM HEAVY RAIN 5 SW POTOSI 37.88N 90.85W
05/08/2009 M2.64 INCH WASHINGTON MO CO-OP OBSERVER
STORM TOTAL
&&
EVENT NUMBER LSX0901833 LSX0901832 LSX0901834 LSX0901835 LSX0901836
LSX0901837 LSX0901838 LSX0901839 LSX0901841 LSX0901840 LSX0901892
LSX0901842 LSX0901844 LSX0901843 LSX0901845 LSX0901848 LSX0901846
LSX0901878 LSX0901860 LSX0901879 LSX0901847 LSX0901893 LSX0901894
LSX0901880 LSX0901885 LSX0901861 LSX0901868 LSX0901882 LSX0901881
LSX0901849 LSX0901883 LSX0901895 LSX0901851 LSX0901850 LSX0901852
LSX0901889 LSX0901853 LSX0901888 LSX0901884 LSX0901854 LSX0901855
LSX0901856 LSX0901858 LSX0901857 LSX0901859 LSX0901872 LSX0901887
LSX0901863 LSX0901874 LSX0901896 LSX0901897 LSX0901862 LSX0901873
LSX0901864 LSX0901865 LSX0901866 LSX0901869 LSX0901867 LSX0901870
LSX0901886 LSX0901871 LSX0901875 LSX0901876 LSX0901877 LSX0901890
LSX0901891
SIPPRELLLocal storm report, May 8, 5:10 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0509 PM HEAVY RAIN 1 W RUMA 38.13N 90.02W
05/08/2009 M3.52 INCH RANDOLPH IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0901898
JPLocal storm report, May 8, 5:28 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0522 PM HEAVY RAIN MODOC 38.05N 90.04W
05/08/2009 M3.00 INCH RANDOLPH IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0901899
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:41 PM CDT | River Flood Warning | LSX | Crawford | 38 hr |
| May 8, 8:41 PM CDT | River Flood Warning | LSX | Crawford, Washington | 47 hr |
| May 8, 8:44 PM CDT | River Flood Warning | LSX | Jefferson | 71 hr |
| May 8, 9:39 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 24 hr |
| May 9, 3:57 AM CDT | River Flood Warning | LSX | Reynolds | 16 hr |
| May 9, 8:53 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| May 9, 8:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| May 9, 8:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| May 9, 9:02 AM CDT | River Flood Warning | LSX | Franklin | 72 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.